The Annals of Mathematical Statistics

Local Convergence of Martingales and the Law of Large Numbers

Y. S. Chow

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 36, Number 2 (1965), 552-558.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177700166

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177700166

Mathematical Reviews number (MathSciNet)
MR182040

Zentralblatt MATH identifier
0134.34003

Citation

Chow, Y. S. Local Convergence of Martingales and the Law of Large Numbers. The Annals of Mathematical Statistics 36 (1965), no. 2, 552--558. doi:10.1214/aoms/1177700166. http://projecteuclid.org/euclid.aoms/1177700166.


Export citation